Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the stability of the cohomology of complex structures


Author: Tapio Klemola
Journal: Trans. Amer. Math. Soc. 157 (1971), 87-97
MSC: Primary 57.60; Secondary 32.00
MathSciNet review: 0282383
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{V}\mathop \pi \limits_ \to M$ be a differentiable family of compact complex manifolds $ {V_t} = {\pi ^{ - 1}}(t)$ on $ M = \{ t \in {R^m}\vert\;\vert t\vert < 1\} ,\;\mathcal{B} \to \mathcal{V}$ a differentiable family of holomorphic vector bundles $ {B_t} \to {V_t},t \in M$. In this paper we study conditions for the cohomology groups $ H_{\bar \partial t}^{r,s}({B_t})$ to be constant in a neighborhood of $ 0 \in M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.60, 32.00

Retrieve articles in all journals with MSC: 57.60, 32.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0282383-5
PII: S 0002-9947(1971)0282383-5
Keywords: Complex manifolds, deformation
Article copyright: © Copyright 1971 American Mathematical Society